Filtration of components of processes of random evolution
Abstract
The problem of estimation of a nonobservable component θt for a two-dimensional process (θt, ξt) of random evolution (θ t,ξt);xt, 0≤t≤T, is investigated on the basis of observations of ξs. s≤t, where x t is a homogeneous Markov process with infinitesimal operator Q. Applications to stochastic models of a (B,S)-market of securities is described under conditions of incomplete market.Downloads
Published
25.12.1998
Issue
Section
Short communications
How to Cite
Lukin, A. E., and A. V. Svishchuk. “Filtration of Components of Processes of Random Evolution”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 12, Dec. 1998, pp. 1701–1705, https://umj.imath.kiev.ua/index.php/umj/article/view/4790.